Delivery- £2.99 great value.
Save up to 90% off retail prices.
Call our Pharmacist on 01270 768691.
Each tablet contains the active ingredients Paracetamol 500 mg and Caffeine 65 mg. Also includes a mixture of sodium methyl (E 219), sodium ethyl (E 215) and sodium propyl (E 217) parahydroxbenzoates.
Panadol Extra Advance Tablets are faster absorbed than standard paracetamol and caffeine tablets. They are suitable for the relief of headache, migraine, backache, rheumatic pain, toothache and period pain. They also relieve the fever, aches and pains of colds and flu. The tablets contain two active ingredients. Paracetamol is a painkiller and reduces your temperature when you have a fever. Caffeine acts to further help the effectiveness of paracetamol.
Adults and children aged 12 years and over: Swallow 2 tablets every 4 hours as needed.
• Do not take more frequently than every 4 hours. > Do not take more than 8 tablets in 24 hours. • Do not take more than the recommended dose. • Do not give to children under 12 years.
Do not take Panadol Extra Advance Tablets: • if you have ever had an allergic reaction to paracetamol, caffeine or to any of the other ingredients • if you are taking other medicines containing paracetamol.
This information is provided for your reference only and it is not to be relied upon on its own as instructions for use of this medication. It is not a replacement for and should only be used in conjunction with full consultation with a licensed healthcare professional, the information provided by your pharmacist and the manufacturer of the medication. It may not contain all the available information you require and cannot substitute professional medical care, nor does it take into account all individual circumstances. Other than liability for death or personal injury arising out of our negligence, we shall not be held responsible or liable for any claims or damages arising from the use or misuse of the information contained herein, its contents or omissions, or otherwise.